Translator Disclaimer
15 March 2005 Spinor states of real rational curves in real algebraic convex 3-manifolds and enumerative invariants
Jean-Yves Welschinger
Duke Math. J. 127(1): 89-121 (15 March 2005). DOI: 10.1215/S0012-7094-04-12713-7

Abstract

Let X be a real algebraic convex 3-manifold whose real part is equipped with a Pin structure. We show that every irreducible real rational curve with nonempty real part has a canonical spinor state belonging to {± 1}. The main result is then that the algebraic count of the number of real irreducible rational curves in a given numerical equivalence class passing through the appropriate number of points does not depend on the choice of the real configuration of points, provided that these curves are counted with respect to their spinor states. These invariants provide lower bounds for the total number of such real rational curves independently of the choice of the real configuration of points.

Citation

Download Citation

Jean-Yves Welschinger. "Spinor states of real rational curves in real algebraic convex 3-manifolds and enumerative invariants." Duke Math. J. 127 (1) 89 - 121, 15 March 2005. https://doi.org/10.1215/S0012-7094-04-12713-7

Information

Published: 15 March 2005
First available in Project Euclid: 4 March 2005

zbMATH: 1084.14056
MathSciNet: MR2126497
Digital Object Identifier: 10.1215/S0012-7094-04-12713-7

Subjects:
Primary: 14N35, , 53D45
Secondary: 14P25

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.127 • No. 1 • 15 March 2005
Back to Top